# SDR DALA2025120408877

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 8,723 hours, 3,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DIRTY SOCK SMELL ON DESCENT. PILOTS ON O2 AND EMERGENCY DECLARED.   T/S PER MSI WORKCARDS. ISOLATED PNEUMATIC SYSTEM, RAN ENGINES USING P-TRAK. NO ABNORMAL ODORS PRESENT. REPLACED RECIRC FILTERS. NO ODORS. ACFT RTS. (LP# 8035472)
